Alert archive / Illinois / River Flood Warnings in 2010
River Flood Warning 2, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jan 21, 2010, 8:38 PM CST for Clay County, Richland County, Illinois. It took effect at Jan 22, 2010, 1:00 AM CST. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2010, 8:38 PM CST (02:38 UTC)
- In effect from
- Jan 22, 2010, 1:00 AM CST
- Expired
- Jan 28, 2010, 8:15 PM CST
- In force
- 7 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 19.44 ft at Jan 25, 2010, 5:00 AM CST.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
181
WGUS43 KILX 220238
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
838 PM CST THU JAN 21 2010
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-221638-
/O.NEW.KILX.FL.W.0002.100122T1154Z-100125T1400Z/
/CLAI2.1.ER.100122T1154Z.100124T0600Z.100125T0800Z.NO/
838 PM CST THU JAN 21 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM LATE TONIGHT TO MONDAY MORNING.
* AT 745 PM THURSDAY THE STAGE WAS 12.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY SUNDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE
GAGE LOCATION FLOODS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 12.4 THU 8 PM 16.0 16.8 17.2
$$15 follow-up statements
802
WGUS83 KILX 220542
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1142 PM CST THU JAN 21 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-221942-
/O.EXT.KILX.FL.W.0002.100122T0700Z-100125T1500Z/
/CLAI2.1.ER.100122T0700Z.100123T1200Z.100125T0900Z.NO/
1142 PM CST THU JAN 21 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY MORNING.
* AT 1045 PM THURSDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 17.2 FEET BY SUNDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE
GAGE LOCATION FLOODS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 14.4 THU 11 PM 16.7 17.2 17.2
$$936
WGUS83 KILX 221513
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
913 AM CST FRI JAN 22 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-230513-
/O.EXT.KILX.FL.W.0002.000000T0000Z-100125T1700Z/
/CLAI2.1.ER.100122T0745Z.100123T0600Z.100125T1100Z.NO/
913 AM CST FRI JAN 22 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY MORNING.
* AT 800 AM FRIDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
MONDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 17.8 FRI 8 AM 18.7 17.9 15.9
$$
BARNES592
WGUS83 KILX 230233
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
833 PM CST FRI JAN 22 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-231633-
/O.CON.KILX.FL.W.0002.000000T0000Z-100125T1700Z/
/CLAI2.1.ER.100122T0745Z.100123T0600Z.100125T1100Z.NO/
833 PM CST FRI JAN 22 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY MORNING.
* AT 630 PM FRIDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
MONDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 18.7 FRI 6 PM 18.7 17.9 15.9
$$528
WGUS83 KILX 231540
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
940 AM CST SAT JAN 23 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-240540-
/O.EXT.KILX.FL.W.0002.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.100122T0745Z.100125T0600Z.000000T0000Z.NO/
940 AM CST SAT JAN 23 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE.
* AT 815 AM SATURDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY
EARLY MONDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 19.0 SAT 8 AM 19.0 19.4 19.2
$$
BARNES705
WGUS83 KILX 240206
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CST SAT JAN 23 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-241606-
/O.CON.KILX.FL.W.0002.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.100122T0745Z.100125T1800Z.000000T0000Z.NO/
806 PM CST SAT JAN 23 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE.
* AT 700 PM SATURDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY
MONDAY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 18.9 SAT 7 PM 18.4 18.8 19.3
$$573
WGUS83 KILX 241705
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 AM CST SUN JAN 24 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-250705-
/O.EXT.KILX.FL.W.0002.000000T0000Z-100129T0700Z/
/CLAI2.1.ER.100122T0745Z.100125T0000Z.100129T0100Z.NO/
1105 AM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE THURSDAY NIGHT.
* AT 945 AM SUNDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 19.0 SUN 10 AM 19.1 19.0 18.8
$$
BARNES744
WGUS83 KILX 250334
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CST SUN JAN 24 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-251734-
/O.EXT.KILX.FL.W.0002.000000T0000Z-100129T0900Z/
/CLAI2.1.ER.100122T0745Z.100125T0215Z.100129T0300Z.NO/
934 PM CST SUN JAN 24 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE THURSDAY NIGHT.
* AT 815 PM SUNDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 19.4 SUN 8 PM 19.2 19.2 19.0
$$768
WGUS83 KILX 251604
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 AM CST MON JAN 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-260604-
/O.EXT.KILX.FL.W.0002.000000T0000Z-100129T1400Z/
/CLAI2.1.ER.100122T0745Z.100125T1245Z.100129T0800Z.NO/
1004 AM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY MORNING.
* AT 900 AM MONDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 19.4 MON 9 AM 19.4 19.1 18.1
$$
BARNES958
WGUS83 KILX 260322
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CST MON JAN 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-261722-
/O.CON.KILX.FL.W.0002.000000T0000Z-100129T1400Z/
/CLAI2.1.ER.100122T0745Z.100125T1945Z.100129T0800Z.NO/
922 PM CST MON JAN 25 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY MORNING.
* AT 800 PM MONDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 19.3 MON 8 PM 19.4 19.1 18.1
$$065
WGUS83 KILX 261428
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
828 AM CST TUE JAN 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-270428-
/O.EXT.KILX.FL.W.0002.000000T0000Z-100129T1300Z/
/CLAI2.1.ER.100122T0745Z.100125T1945Z.100129T0700Z.NO/
828 AM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY MORNING.
* AT 630 AM TUESDAY THE STAGE WAS 19.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 19.2 TUE 6 AM 18.8 17.9 15.7
$$
BARNES153
WGUS83 KILX 270115
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CST TUE JAN 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-271515-
/O.EXT.KILX.FL.W.0002.000000T0000Z-100129T0800Z/
/CLAI2.1.ER.100122T0745Z.100125T1945Z.100129T0200Z.NO/
715 PM CST TUE JAN 26 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE THURSDAY NIGHT.
* AT 615 PM TUESDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY EVENING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 18.9 TUE 6 PM 18.8 17.6 14.8
$$
07765
WGUS83 KILX 271642
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1042 AM CST WED JAN 27 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-280642-
/O.EXT.KILX.FL.W.0002.000000T0000Z-100129T0900Z/
/CLAI2.1.ER.100122T0745Z.100125T1945Z.100129T0300Z.NO/
1042 AM CST WED JAN 27 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE THURSDAY NIGHT.
* AT 1000 AM WEDNESDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 18.7 WED 10 AM 17.8 14.9 13.0
$$184
WGUS83 KILX 280233
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
833 PM CST WED JAN 27 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-281633-
/O.EXT.KILX.FL.W.0002.000000T0000Z-100129T2100Z/
/CLAI2.1.ER.100122T0745Z.100125T1945Z.100129T1500Z.NO/
833 PM CST WED JAN 27 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY AFTERNOON.
* AT 8 PM WEDNESDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 18.5 WED 8 PM 18.2 16.4 13.8
$$
07843
WGUS83 KILX 281435
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
835 AM CST THU JAN 28 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-290435-
/O.EXT.KILX.FL.W.0002.000000T0000Z-100129T0900Z/
/CLAI2.1.ER.100122T0745Z.100125T1945Z.100129T0300Z.NO/
835 AM CST THU JAN 28 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE TONIGHT.
* AT 730 AM THURSDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 17.7 THU 7 AM 14.9 12.7 11.3
$$907
WGUS83 KILX 290215
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CST THU JAN 28 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-290245-
/O.CAN.KILX.FL.W.0002.000000T0000Z-100129T0900Z/
/CLAI2.1.ER.100122T0745Z.100125T1945Z.100128T2350Z.NO/
815 PM CST THU JAN 28 2010
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 8 PM THURSDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.7 FEET BY SATURDAY
MORNING.
* IMPACT...AT 16 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
ADJACENT TO THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 15.6 THU 8 PM 13.7 11.7 10.7
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 21, 8:33 PM CST, 5 minutes earlier.
Area forecast discussion, Jan 21, 8:33 PM CST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 833 PM CST THU JAN 21 2010 .DISCUSSION... ISSUED 833 PM CST THU JAN 21 2010 RAIN SHIELD THAT WAS PUSHING WEST ACROSS THE NORTHERN PERIPHERY OF THE UPPER/SURFACE LOW MOVING EAST INTO THE OHIO/TENNESSEE RIVER VALLEYS RAPIDLY DRIED UP THIS EVENING...AT LEAST THE PORTION THAT WOULD IMPACT CENTRAL/SOUTHEAST ILLINOIS. THIS DRYING WAS TIED TO A FAIRLY STRONG AREA OF LOW/MID LEVEL SUBSIDENCE TO THE NORTHWEST OF THE SYSTEM...JUST IN ADVANCE OF ADVANCE OF A BUILDING UPPER/SURFACE RIDGE AXIS. THE SUBSIDENCE/DRYING HAS BEEN SUFFICIENT TO DIMINISH THE FOG ACROSS THE REGION AND IMPROVE VISIBILITIES FROM WHERE THEY WERE JUST A FEW HOURS AGO. HOWEVER...FEEL THIS IMPROVEMENT WILL BE SHORT LIVED DUE TO LITTLE/NO LOW LEVEL DRY ADVECTION TAKING PLACE AND THE COOLING OF THE LOW LEVEL MOIST LAYER THROUGH DIURNAL EFFECTS. IN ANY EVENT...THE LOW LEVEL MOIST LAYER REMAINS THICK ENOUGH...WITH ENOUGH SHEAR AT THE TOP OF THE LAYER...TO KEEP PATCHY DRIZZLE/FREEZING DRIZZLE GOING THROUGH THE NIGHT. THIS EXPECTED DRIZZLE IS ALREADY SHOWING UP IN THE WEAK RETURNS CURRENTLY ACROSS CENTRAL ILLINOIS ON RADAR. UPDATED GRIDS/ZONES TO REMOVE MENTION OF MEASURABLE RAIN/FREEZING RAIN...HOWEVER PATCHY DRIZZLE/FREEZING DRIZZLE WAS ADDED IN ITS PLACE. UPDATED REMAINDER OF THE WEATHER PARAMETERS OVERNIGHT INTO FRIDAY FOR THE LATEST/EXPECTED TRENDS...BUT MOST OF THESE CHANGES WERE MINOR TWEAKS. BAK && .AVIATION... ISSUED 556 PM CST THU JAN 21 2010 LOW PRESSURE CENTERED OVER WESTERN KENTUCKY WILL CONTINUE TO TRACK EAST THROUGH THE PERIOD. WEAK HIGH PRESSURE IN THE PLAINS WILL BUILD THROUGH ON FRIDAY. NORTHEAST WINDS ACROSS THE CENTRAL ILLINOIS TERMINALS WILL TREND MORE NORTHERLY AS THE LOW PULLS AWAY TONIGHT... AND VARIABLE AS THE HIGH BUILDS IN ON FRIDAY. LINGERING PRECIPITATION WILL END TONIGHT AS THE LOW PULLS AWAY...BUT LOW LEVEL MOISTURE IS EXPECTED TO REMAIN TRAPPED THROUGH THE PERIOD AND KEEP CONDITIONS IN THE LIFR/IFR CATEGORY. BAK && .PREV DISCUSSION... ISSUED 300 PM CST THU JAN 21 2010 12Z SHORT RANGE MODELS SIMILAR THROUGH FRI NIGHT THEN DIVERGE WITH HOW FAST NEXT WX SYSTEM MOVES EAST SAT/SAT NIGHT. USED A BLEND OF THE MODELS THIS WEEKEND WITH SREF FASTER WITH QPF SPREADING EAST OF IL SAT AND NAM AND ECMWF SLOWEST WHILE GFS IN BETWEEN. BRIEF WARM UP SAT WILL TURN COLDER AGAIN EARLY NEXT WEEK WITH STRONG UPPER LEVEL TROF DIGGING INTO THE EASTERN U.S. LONG RANGE MODELS LIKE ECMWF AND GFS NOW SHOWING A STRONGER ARCTIC HIGH PRESSURE DIGGING SOUTHWARD FROM WESTERN CANADA WED-FRI AND USHERING IN EVEN COLDER AIR INTO IL. SHORT TERM...TODAY THROUGH MONDAY NIGHT. NOT A VERY NICE DAY AGAIN WITH LOW OVERCAST CLOUDS...AREAS OF FOG ESPECIALLY NORTH OF I-72...BRISK ENE WINDS AND A COLD RAIN SE OF THE IL RIVER. BLOOMINGTON STILL AT 31F AND ISOLATED REPORTS OF LIGHT FREEZING RAIN. MID AFTERNOON SURFACE MAP SHOWS 996 MB LOW PRESSURE DEEPENING OVER SE MO. ALSO HAVE A 545 DM 500 MB LOW ALONG THE EASTERN MO/AR BORDER WITH SCATTERED THUNDERSTORMS EAST OF THESE TWO FEATURE IN WESTERN KY/TN AND PASSING SOUTH OF IL SO FAR TODAY. BUT WIDESPREAD SHIELD OF LIGHT TO MODERATE RAIN SE OF THE IL RIVER WHICH IS ROTATING NW FROM SE IL INTO CENTRAL IL DURING THE DAY. TEMPS HOVERING NEAR FREEZING NORTH OF I-74 AND MID ALONG I-72 WITH LOWER 40S SE OF I-70. NAM AND GFS MODELS HAVE BEEN HANDLING LOW PRESSURE IN MID MS VALLEY FAIRLY WELL AND MOVE IT INTO CENTRAL KY LATE TONIGHT. THIS THIS TO DIMINISH RAIN SE OF THE IL RIVER DURING TONIGHT FROM WEST TO EAST. BETWEEN HALF AND THREE QUARTER INCHES OF RAIN POSSIBLE FROM TODAY INTO TONIGHT WITH LOCALLY UP TO 1 INCH AMOUNTS OVER EASTERN IL. STILL HAVE SCATTERED LIGHT RAIN SHOWERS AND DRIZZLE NW OF THE IL RIVER. ALSO CONTINUED AREAS OF FOG AND MOST WIDESPREAD NORTH OF I-72 WHERE FROZEN GROUND AND SOME SNOW REMAINS. TEMPS TO SLIP TO JUST BELOW FREEZING NORTH OF I-72 OVERNIGHT AND HAVE PATCHY FREEZING DRIZZLE POSSIBLE THEN. NOT WIDESPREAD ENOUGH FOR A FREEZING RAIN ADVISORY BUT SLIPPERY SPOTS WILL BE ON UNTREATED ROADWAYS NORTH OF I-72. LOWS IN THE MID 30S OVER SE IL. AREAS OF FOG AND PATCHY DRIZZLE FRI MORNING AND COULD STILL GET PATCHY FREEZING DRIZZLE NORTH OF LINCOLN. OTHERWISE UPPER LEVEL RIDGE BUILDS INTO IL AND WEAK HIGH PRESSURE MOVES IN BUT STRONG INVERSION TO TRAP LOW LEVEL MOISTURE AND LOW CLOUDS. HIGHS RANGE FROM THE MID 30S FROM PIA AND BMI NORTH TO THE LOWER 40S SOUTH OF I-72. PATCHY FOG COULD RETURN TO THE IL RIVER VALLEY OVERNIGHT FRI NIGHT WHILE IT STAYS DRY ACROSS AREA YET. MODELS CONTINUE TO SHOW STRONG UPPER LEVEL TROF DIGGING OVER THE ROCKIES AND STRONG SURFACE/UPPER LEVEL LOW EMERGING INTO THE CENTRAL PLAINS BY SAT MORNING WHICH MOVES INTO THE UPPER MS VALLEY BY DAWN SUNDAY AND PUSHES A COLD FRONT EAST INTO IL. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS TO SPREAD EAST INTO WESTERN IL LATER SAT MORNING AND INTO EASTERN IL LATER SAT AND CONTINUE SAT NIGHT. COULD SEE BETWEEN A HALF AND 1 INCH OF RAIN FROM THIS SYSTEM WITH HIGHEST AMOUNTS IN SE IL AND COULD DEAL WITH SOME WATER RUNOFF PROBLEMS. WARMER HIGHS SAT IN THE MID TO UPPER 40S CENTRAL IL AND LOWER 50S SE IL WITH BREEZY SSE WINDS. MILDER LOWS SAT NIGHT OF 40 TO 45F WITH SOME UPPER 30S NW OF THE IL RIVER. MILD HIGHS IN THE 40S AGAIN SUNDAY WITH SOME LOWER 50S SE OF I-70. SCATTERED RAIN SHOWERS SUNDAY AND COULD MIX WITH LIGHT SNOW SHOWERS NW OF THE IL RIVER LATE SUNDAY AFTERNOON AS COLDER AIR STARTS TO USHER IN BEHIND A COLD FRONT. SCATTERED LIGHT RAIN SHOWERS TURN TO LIGHT SNOW SHOWERS AND FLURRIES. FROM NW TO SE SUNDAY NIGHT AND CONTINUE MONDAY AND MONDAY NIGHT. THIS DUE TO STRONG UPPER LEVEL TROF DIGGING INTO THE EASTERN U.S. AND TEMPS COOLING BACK TO NORMAL BY MONDAY. LONG TERM...TUESDAY THROUGH THURSDAY. UPPER LEVEL TROF TEMPORARILY LIFTS A BIT TUE WITH SURFACE HIGH PRESSURE IN THE SOUTHERN STATES WITH LIGHT SNOW SHOWERS AND FLURRIES EXITING NE OF CENTRAL IL. AROUND A 1040 MB ARCTIC HIGH PRESSURE SETTLES SOUTHWARD INTO THE MIDWEST FROM WESTERN CANADIAN ROCKIES WED/THU DRIVING A POLAR COLD FRONT SE THROUGH IL WED AND WED NIGHT. THIS COULD BRING CHANCE OF A FEW LIGHT SNOW SHOWERS OR FLURRIES ALONG WITH EVEN COLDER AIR FOLLOWING IT. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 21, 3:24 PM CST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 324 PM CST THU JAN 21 2010 ILZ027>031-036>038-040>042-047-048-221200- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-PEORIA- SCHUYLER-STARK-TAZEWELL-WOODFORD- 324 PM CST THU JAN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT WITH TEMPERATURES HOVERING NEAR FREEZING AND PATCHY DRIZZLE OCCURRING...A FEW SLICK SPOTS WILL BE POSSIBLE ON SECONDARY ROADS AND OVERPASSES. AREAS OF FOG WILL PERSIST AS WELL...WITH VISIBILITIES DROPPING TO 1/2 MILE OR LESS AT TIMES. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION...AND BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND SCATTERED ICY PATCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF FOG WILL CONTINUE INTO FRIDAY MORNING...BEFORE GRADUALLY DISSIPATING BY MIDDAY. A STRONG STORM SYSTEM AND ACCOMPANYING COLD FRONT WILL SWING INTO ILLINOIS ON SATURDAY...BRINGING RAIN AND PERHAPS A FEW THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE SATURDAY AND SATURDAY NIGHT...POTENTIALLY LEADING TO SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ043>046-049>057-061>063-066>068-071>073-221200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE- PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 324 PM CST THU JAN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT AREAS OF FOG WILL PERSIST ACROSS THE AREA...WITH VISIBILITIES DROPPING TO 1 MILE OR LESS AT TIMES. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION...AND BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF FOG WILL CONTINUE INTO FRIDAY MORNING...BEFORE GRADUALLY DISSIPATING BY MIDDAY. A STRONG STORM SYSTEM AND ACCOMPANYING COLD FRONT WILL SWING INTO ILLINOIS ON SATURDAY...BRINGING RAIN AND PERHAPS A FEW THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE SATURDAY AND SATURDAY NIGHT...POTENTIALLY LEADING TO SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. BARNES
Nearby
River Flood Warnings in Illinois, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.